Open Access
Translator Disclaimer
2017 Cyclotomic structure in the topological Hochschild homology of $DX$
Cary Malkiewich
Algebr. Geom. Topol. 17(4): 2307-2356 (2017). DOI: 10.2140/agt.2017.17.2307

Abstract

Let X be a finite CW complex, and let DX be its dual in the category of spectra. We demonstrate that the Poincaré/Koszul duality between THH(DX) and the free loop space Σ+LX is in fact a genuinely S1–equivariant duality that preserves the Cn–fixed points. Our proof uses an elementary but surprisingly useful rigidity theorem for the geometric fixed point functor ΦG of orthogonal G–spectra.

Citation

Download Citation

Cary Malkiewich. "Cyclotomic structure in the topological Hochschild homology of $DX$." Algebr. Geom. Topol. 17 (4) 2307 - 2356, 2017. https://doi.org/10.2140/agt.2017.17.2307

Information

Received: 17 May 2016; Revised: 21 January 2017; Accepted: 16 February 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 06762692
MathSciNet: MR3686399
Digital Object Identifier: 10.2140/agt.2017.17.2307

Subjects:
Primary: 19D55, 55P43
Secondary: 55P25, 55P91

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.17 • No. 4 • 2017
MSP
Back to Top